RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 523–565 (Mi izv2041)  

This article is cited in 12 scientific papers (total in 12 papers)

Automorphisms of affine surfaces. I

M. Kh. Gizatullin, V. I. Danilov


Abstract: We study the group of automorphisms $\operatorname{Aut}(X)$ of an affine surface $X$ which can be made complete by adding a zigzag. This study is based on the computation of the action of $\operatorname{Aut}(X)$ on a certain tree $\Delta_X$ associated with the surface $X$. Our results are used to give a description of forms of the surface $X$ and of algebraic subgroups of $\operatorname{Aut}(X)$.
Bibliography: 15 items.

Full text: PDF file (4348 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 493–534

Bibliographic databases:

UDC: 513.6
MSC: 14J25
Received: 29.05.1974

Citation: M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 523–565; Math. USSR-Izv., 9:3 (1975), 493–534

Citation in format AMSBIB
\Bibitem{GizDan75}
\by M.~Kh.~Gizatullin, V.~I.~Danilov
\paper Automorphisms of affine surfaces.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 523--565
\mathnet{http://mi.mathnet.ru/izv2041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=376701}
\zmath{https://zbmath.org/?q=an:0311.14002}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 493--534
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001489}


Linking options:
  • http://mi.mathnet.ru/eng/izv2041
  • http://mi.mathnet.ru/eng/izv/v39/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. L. Popov, “Classification of three-dimensional affine algebraic varieties that are quasi-homogeneous with respect to an algebraic group”, Math. USSR-Izv., 9:3 (1975), 535–576  mathnet  crossref  mathscinet  zmath
    2. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. II”, Math. USSR-Izv., 11:1 (1977), 51–98  mathnet  crossref  mathscinet  zmath
    3. I. R. Shafarevich, “On some infinite-dimensional groups. II”, Math. USSR-Izv., 18:1 (1982), 185–194  mathnet  crossref  mathscinet  zmath
    4. Flenner H., Zaidenberg M., “On the uniqueness of C*-actions on affine surfaces”, Affine Algebraic Geometry, Contemporary Mathematics Series, 369, 2005, 97–111  crossref  isi
    5. Kaliman Sh., “Actions of C* and C+ on affine algebraic varieties”, Algebraic Geometry, Proceedings of Symposia in Pure Mathematics, 80, no. 1- 2, 2009, 629–654  isi
    6. Yu. M. Polyakova, “A family of categories of log terminal pairs and automorphisms of surfaces”, Izv. Math., 74:3 (2010), 541–593  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. Kishimoto T. Prokhorov Yu. Zaidenberg M., “Group Actions on Affine Cones”, Affine Algebraic Geometry: the Russell Festschrift, CRM Proceedings & Lecture Notes, 54, ed. Daigle D. Ganong R. Koras M., Amer Mathematical Soc, 2011, 123–163  isi
    8. Arzhantsev I., Zaidenberg M., “Acyclic Curves and Group Actions on Affine Toric Surfaces”, Affine Algebraic Geometry, eds. Masuda K., Kojima H., Kishimoto T., World Scientific Publ Co Pte Ltd, 2013, 1–41  isi
    9. Dubouloz A. Lamy S., “Automorphisms of Open Surfaces With Irreducible Boundary”, Osaka J. Math., 52:3 (2015), 747–791  isi
    10. Kovalenko S. Perepechko A. Zaidenberg M., “On Automorphism Groups of Affine Surfaces”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 207–286  isi
    11. Dubouloz A., Mangolte F., “Fake Real Planes: Exotic Affine Algebraic Models of R-2”, Sel. Math.-New Ser., 23:3 (2017), 1619–1668  crossref  isi
    12. A. V. Pukhlikov, “Automorphisms of certain affine complements in projective space”, Sb. Math., 209:2 (2018), 276–289  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:314
    Full text:135
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019